:: Volume 11, Issue 2 (3-2015) ::
JSRI 2015, 11(2): 223-229 Back to browse issues page
Characterizations of New Modified Weibull Distribution
G. H. G. Hamadani *
, gholamhoss.hamedani@marquette.edu
Abstract:   (3053 Views)

Several characterizations of a New Modified Weibull distribution, introduced by Doostmoradi et al. (2014), are presented. These characterizations are based on: (i) truncated moment of a function of the random variable (ii) the hazard function (iii) a single function of the random variable (iv) truncated moment of certain function of the 1st order statistic.

Keywords: Characterization, hazard function, modified Weibull distribution, truncated moment.
Full-Text [PDF 180 kb]   (703 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/24 | Accepted: 2015/11/24 | Published: 2015/11/24

XML   Persian Abstract   Print

Volume 11, Issue 2 (3-2015) Back to browse issues page